Alert archive / New York / Storm Warnings in 2019

Storm Warning 1, NWS New York, NY

February 24, 2019

NWS New York, NY issued this storm warning at Feb 24, 2019, 3:58 AM EST. It took effect at Feb 24, 2019, 6:00 PM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2019, 3:58 AM EST (08:58 UTC)
In effect from
Feb 24, 2019, 6:00 PM EST
Expired
Feb 25, 2019, 4:01 PM EST
In force
22 hr
Issued by
NWS New York, NY

The text

As transmitted.

755 
WHUS71 KOKX 240858
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
358 AM EST Sun Feb 24 2019

ANZ350-353-355-242100-
/O.CON.KOKX.SC.Y.0032.190224T1100Z-190224T2300Z/
/O.UPG.KOKX.SR.A.0001.190224T2300Z-190225T2300Z/
/O.NEW.KOKX.SR.W.0001.190224T2300Z-190225T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
358 AM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST
MONDAY...

The National Weather Service in Upton has issued a Storm Warning,
which is in effect from 6 PM this evening to 6 PM EST Monday. 

* WINDS AND SEAS...Southeast winds 20 to 30 kt today, becoming
  west 30 to 40 kt with gusts up to 55 kt tonight and Monday. 
  Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ330-335-338-340-345-242100-
/O.UPG.KOKX.SR.A.0001.190224T2300Z-190225T2300Z/
/O.NEW.KOKX.SR.W.0001.190224T2300Z-190225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
358 AM EST Sun Feb 24 2019

...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST
MONDAY...

The National Weather Service in Upton has issued a Storm Warning,
which is in effect from 6 PM this evening to 6 PM EST Monday. 

* WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 50 kt.
  Seas 3 to 7 feet, highest on Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

&&

$$
4 follow-up statements
334 
WHUS71 KOKX 242047
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
347 PM EST Sun Feb 24 2019

ANZ350-353-355-250500-
/O.CON.KOKX.SC.Y.0032.000000T0000Z-190224T2300Z/
/O.CON.KOKX.SR.W.0001.190224T2300Z-190225T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
347 PM EST Sun Feb 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* WINDS AND SEAS...West winds 30 to 40 kt with gusts up to 55 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ330-335-338-340-345-250500-
/O.CON.KOKX.SR.W.0001.190224T2300Z-190225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
347 PM EST Sun Feb 24 2019

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* WINDS AND SEAS...West winds 30 to 40 kt with gusts up to 55 
  kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

&&

$$
990 
WHUS71 KOKX 242253
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
553 PM EST Sun Feb 24 2019

ANZ350-353-355-251100-
/O.EXP.KOKX.SC.Y.0032.000000T0000Z-190224T2300Z/
/O.CON.KOKX.SR.W.0001.190224T2300Z-190225T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
553 PM EST Sun Feb 24 2019

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

* WINDS AND SEAS...West winds 30 to 40 kt with gusts up to 55 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

&&

$$

ANZ330-335-338-340-345-251100-
/O.CON.KOKX.SR.W.0001.190224T2300Z-190225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
553 PM EST Sun Feb 24 2019

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* WINDS AND SEAS...West winds 30 to 40 kt with gusts up to 55 kt.
  Seas 5 to 8 feet on Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

&&

$$
696 
WHUS71 KOKX 250857
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
357 AM EST Mon Feb 25 2019

ANZ338-345-355-252100-
/O.CON.KOKX.SR.W.0001.000000T0000Z-190225T2300Z/
/O.NEW.KOKX.LO.Y.0003.190226T0000Z-190226T0400Z/
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
357 AM EST Mon Feb 25 2019

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 7 PM TO 11 PM EST THIS
EVENING...

The National Weather Service in Upton has issued a Low Water
Advisory, which is in effect from 7 PM to 11 PM EST this evening.

* WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 55 kt.
  Seas 7 to 10 feet on the ocean waters.

* Water Levels...Around 2 feet below MLLW during this evenings 
  low tide.

* Impacts...Low water levels may cause navigation problems around
  the times of low tide this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

A Low Water Advisory means water levels are expected to be
significantly below average. Mariners should use extreme caution
and transit at the slowest safe navigable speed to minimize
impact.

&&

$$

ANZ330-335-340-350-353-252100-
/O.CON.KOKX.SR.W.0001.000000T0000Z-190225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
357 AM EST Mon Feb 25 2019

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 55 kt.
  Seas 7 to 12 feet on the ocean waters and 5 to 8 feet on Long
  Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means sustained winds or frequent gusts of 48 to
63 kt are expected or occurring. Recreational boaters should
remain in port, or take shelter until winds and waves subside.
Commercial vessels should prepare for very strong winds and
dangerous sea conditions, and consider remaining in port or
taking shelter in port until winds and waves subside.

&&

$$
449 
WHUS71 KOKX 252101
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
401 PM EST Mon Feb 25 2019

ANZ338-345-355-260515-
/O.CAN.KOKX.SR.W.0001.000000T0000Z-190225T2300Z/
/O.NEW.KOKX.GL.W.0008.190225T2101Z-190226T0900Z/
/O.CON.KOKX.LO.Y.0003.190226T0000Z-190226T0400Z/
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
401 PM EST Mon Feb 25 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM TO 11 PM EST
THIS EVENING...
...STORM WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect until 4 AM EST Tuesday. The Storm Warning has
been cancelled.

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 45 kt.  
  Seas 5 to 8 feet.

* Water Levels...Around 2 feet below MLLW during this evenings 
  low tide.

* Impacts...Low water levels may cause navigation problems 
  around the times of low tide this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

A Low Water Advisory means water levels are expected to be
significantly below average. Mariners should use extreme caution
and transit at the slowest safe navigable speed to minimize
impact.

&&

$$

ANZ330-335-340-350-353-260515-
/O.CAN.KOKX.SR.W.0001.000000T0000Z-190225T2300Z/
/O.NEW.KOKX.GL.W.0008.190225T2101Z-190226T0900Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
401 PM EST Mon Feb 25 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect until 4 AM EST Tuesday. The Storm Warning has
been cancelled.

* WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 50 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this storm warning went out at Feb 24, 12:40 AM EST, 3 hours 18 minutes earlier.

Area forecast discussion, Feb 24, 12:40 AM EST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service New York NY
1240 AM EST Sun Feb 24 2019

.SYNOPSIS...
A strong low pressure system tracks across the Great Lakes
tonight and into southeast Canada Sunday into Monday. High
pressure then dominates the weather pattern through the middle
of next week with another storm possibly impacting the region
late in the week into the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Mesonets indicate temps aob 32 speckled across the interior.
With rain developing over the area per radar, have expanded the
fzra in the grids and issued a sps to highlight the threat for
areas of icing outside of the advy area.

High pressure moves well offshore tonight. A strong shortwave trough
across the Plains will support an intensifying low pressure tracking
across the Great Lakes tonight. The lows associated frontal system
will approach from the south and west.

Precip will continue to overspread the region as warm advection
becomes enhanced with the approach of the warm front. Steady
moderate rain moves across Sunday morning. A mid level dry slot
moves across in the afternoon bringing an end to the rain. The
trend in the models over the last 24 hours is for slightly lower
rainfall amounts, averaging about an inch.

Temperatures on Sunday are also problematic and will be
dependent on how far north the warm front moves. The warm front
may only be able to reach the CT coast in the afternoon before
eventually getting shunted away as the trailing cold front
surges east in the evening. Highs should be able to reach the
upper 40s to near 50 inland and the lower to middle 50s near the
coast. Temps could be cooler if the warm front stalls further
south.

Winds will be light tonight into much of Sunday, only beginning to
increase Sunday evening.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
Strong and potentially damaging winds will be the main concern
Sunday night through Monday.

BUFKIT soundings on both the NAM and GFS continue to indicate deep
mixing and very strong low level winds Sunday night behind the cold
front and continuing into Monday. The winds Sunday night may be
aided by strong pressure rises behind a secondary low tracking up
the New England coast. The soundings indicate winds 45 to 55 kt from
about 2 to 5 kft with good momentum transfer and mixing. Another
piece of evidence which could be hinting at a greater high wind
potential is MOS. Sustained winds on both the MAV and MET guidance
are in the mid 20s to low 30s (kt) Sunday night through Monday
afternoon. When MOS indicates such high sustained winds, at least
advisory level are usually met. Add in strong cold advection, a well
mixed boundary layer and momentum transfer, the potential exists for
damaging wind gusts up to 60 mph. It is always a challenge with how
much of these winds will ultimately make it down to the surface. One
negating factor may from highest pressure rises occurring to our
south. We have gone with a high wind watch for now due to the
strongest winds most likely occurring late Sunday night and Monday
morning/afternoon. The high wind watch was collaborated with
neighboring offices. Warnings were issued further west due to a
quicker timing of the higher winds.

Winds should gradually weaken early Monday evening. It should be a
dry day with temperatures in the upper 30s and lower 40s. Deep W-NW
flow may bring varying degrees of stratocu during the day for partly
to mostly cloudy skies.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
High pressure ridge slowly shifts in from the west Monday night
through Tuesday with diminishing winds, but still breezy through the
period. Temperatures will be below normal. The ridge axis makes it
over here on Wednesday and high pressure should be strong enough to
keep the entire area dry through the day.

GFS, and to a lesser extent the Canadian model, continue to show a
chance of light snow Wednesday night coinciding with slight upper
troughing and a weak shortwave along with perhaps a weak surface
reflection. Will leave in slight chc PoPs for this period. Dry
otherwise for Thursday with high pressure still the dominant
feature across the Northeast. Temperatures remaining below normal.

PCPN chances then increase at the end of the week into the weekend.
Just slight chc PoPs for Friday with another weak shortwave moving
through. PCPN type probably a wintry mix as highs end up mostly 35-
40. Better chances for PCPN arrive Friday night into Saturday as a
primary low moves through the eastern Great Lakes and passes us to
the north with a weak secondary low shifting over or nearby us.
Looks so far like another event where snow turns into a wintry mix
and/or rain.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Weak low pressure and an attendant warm front moving up the Mid
Atlantic coast will pass through early Sunday afternoon. Before its
passage, rain with IFR/LIFR conds expected, along with LLWS as SE
winds increase to 45-55 at 2 kft AGL, strongest along the coast
especially at KISP. E flow at coastal terminals should also gust
over 20 kt this morning.

Conds could improve to MVFR after warm fropa in the afternoon but
this is somewhat uncertain. Cold fropa in the evening followed by
rapid improvement to VFR and strong WSW to W winds. Wind gusts could
be stronger than fcst.

.OUTLOOK FOR 06Z MONDAY THROUGH WEDNESDAY...
.Late Sunday night...VFR. W winds 15-25kt with G35-45kt.
.Monday...VFR. W-NW winds 25-35kt with G45-50kt.
.Monday night...VFR. NW winds diminishing to G30-40kt in the
evening, then G20kt after midnight.
.Tuesday...VFR. NW winds 10-15G20kt.
.Wednesday...VFR.

&&

.MARINE...
Strengthening pressure gradient will occur tonight ahead of an
approaching warm front. The warm front should lift north of
the waters Sunday morning/early afternoon and will be followed
by a strong cold front passage. SCA conditions are expected to
develop on the ocean on Sunday. Behind the cold front Sunday
night, winds will increase significantly on all waters. Gale
conditions are likely on all waters with the potential for storm
force winds, especially late Sunday night into Monday
afternoon. The storm watch has been expanded to include the LI
Sound, LI Bays, and NY Harbor. The gale watch is no longer in
effect. Winds should slowly weaken early Monday evening. Ocean
seas will build to 7 to 12 ft Sunday night into Monday and seas
on LI Sound could be 3 to 6 feet.

Gales then continue through Monday night, followed by SCA conds
Tuesday. As the pressure gradient relaxes further, all waters should
have winds below advisory criteria by the end of Wednesday morning.
A weak pressure gradient then maintains sub-advisory conditions
through Thursday.

&&

.HYDROLOGY...
Around 1-1.5 inches of rain is fcst tngt and Sun. Some minor urban
or poor drainage flooding will be possible. Otherwise, no hydrologic
impacts are anticipated thru Fri.

&&

.TIDES/COASTAL FLOODING...
Blowout tides are possible with the Monday afternoon/evening low
tide. The threat appears greatest for the south shore back bays
at this time.

&&

.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.

NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Watch from this evening through Monday afternoon for
     CTZ005>012.
NY...High Wind Watch from this evening through Monday afternoon for
     NYZ067>075-078>081-176>179.
     Winter Weather Advisory until 6 AM EST early this morning for
     NYZ067.
NJ...High Wind Watch from this evening through Monday afternoon for
     NJZ002-004-006-103>108.
MARINE...Storm Watch from this evening through Monday afternoon for
     ANZ330-335-338-340-345-350-353-355.
     Small Craft Advisory from 6 AM this morning to 6 PM EST this
     evening for ANZ350-353-355.

&&

SYNOPSIS...JC/DS
NEAR TERM...JMC/DS
SHORT TERM...DS
LONG TERM...JC
AVIATION...Goodman
MARINE...JC/DS
HYDROLOGY...JC/DS
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Feb 24, 3:48 AM EST, 10 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
348 AM EST Sun Feb 24 2019

CTZ008>012-NJZ004-006-104>108-NYZ071>075-078>081-176>179-250900-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Eastern Passaic-Hudson-
Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
348 AM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
MONDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ330-335-338-340-345-350-353-355-250900-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
348 AM EST Sun Feb 24 2019

...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST
MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ005>007-NJZ002-103-NYZ068>070-250900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Western Passaic-Western Bergen-Putnam-Rockland-Northern Westchester-
348 AM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
MONDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Pockets of freezing rain are possible this morning.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ067-250900-
Orange-
348 AM EST Sun Feb 24 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
MONDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

Strong low pressure passing through the Great Lakes and into
southeastern Canada Sunday and Monday is expected to produce strong
winds across the area late Sunday night and Monday. While winds are
currently expected to range primarily between 25-35 mph with gusts
between 40-55 mph, there is a low potential for damaging wind gusts
of up to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

JMC

In the hours before

Special weather statement, Feb 23, 11:24 PM EST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service New York NY
1124 PM EST Sat Feb 23 2019

CTZ005-006-NJZ002-004-103-NYZ068>070-240900-
Northern Fairfield-Northern New Haven-Western Passaic-
Eastern Passaic-Western Bergen-Putnam-Rockland-
Northern Westchester-
1124 PM EST Sat Feb 23 2019

...Pockets of Freezing Rain Overnight...

Mesonets indicate that temperatures have dropped to freezing or
below across portions of the area. At the same time, rain will
continue to develop over the area. This combination will result in
pockets of freezing rain across the region. All areas are
expected to rise to above freezing by sunrise. Extra caution
should be used if traveling overnight.

JMC
Special weather statement, Feb 24, 3:49 AM EST, 9 minutes before
Special Weather Statement
National Weather Service New York NY
349 AM EST Sun Feb 24 2019

CTZ005>007-NJZ002-004-103-NYZ068>070-241200-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Western Passaic-Eastern Passaic-Western Bergen-Putnam-Rockland-
Northern Westchester-
349 AM EST Sun Feb 24 2019

...Pockets of Freezing Rain this Morning...

Pockets of freezing rain are possible this morning as temperatures
remain at or just below freezing in spots. All areas are expected
to rise to above freezing by 8 am. Extra caution should be used
if traveling this morning.

JMC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:54 AM ESTHigh Wind WarningOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more36 hr

Nearby

Storm Warnings in New York, 2019Every storm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.